MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-320-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Implant Pain (4561)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, the patient reported to the epileptologist, concerns regarding an indentation around the rns neurostimulator with pain/ throbbing.The epileptologist referred her to neurosurgery for evaluation.On (b)(6) 2024, additional surgery was performed by plastics and neurosurgery.The patient underwent surgery to address erosion/ defect of the patient's skull.Treatment included the use of plates to bridge any gaps.Neurosurgery decided to replace the neurostimulator at the same time.Treatment included standard intra-operative antibiotics in site and intraveneously.
 
Additional Manufacturer Narrative
Comp (b)(4) the explanted product was not returned to neuropace for analysis.There is no indication of product failure or malfunction.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key20622767
Report Number3004426659-2024-00070
Device Sequence Number8749390
Product Code PFN
UDI-Device Identifier00855547005267
UDI-Public010085554700526717200808
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRNS-320-K
Device Catalogue Number1007694
Device Lot Number29126-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age69 YR
Patient SexFemale